# SDR SWAA2021122348551

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SLEEVE FLOOR PANEL 241FF CENTER SECTION (1 EA) ; 2021-544957 / [01] REPLACED SLEEVE FLOOR PANEL 241FF CENTER SECTION (1 EA) IAW SRM 53-00-50-2R-0.; [02] REPLACED SLEEVE FLOOR PANEL 241FF CENTER SECTION (1 EA) IAW SRM 53-00-50-2R-0. COMPLETED TASK.
